Fixed Point Results in Fuzzy Menger Space
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Downloads: 115

Research Paper | Mathematics | India | Volume 5 Issue 8, August 2016

Fixed Point Results in Fuzzy Menger Space

Manoj Kumar Shukla, Surendra Kumar Garg

This paper presents some common fixed point theorems for occasionally weakly compatible mappings in Fuzzy menger spaces.

Keywords: Occasionally weakly compatible mappings, Fuzzy Menger space, Weak compatible mapping, Semi-compatible mapping, Implicit function, common fixed point

Edition: Volume 5 Issue 8, August 2016

Pages: 1887 - 1890

Share this Article

How to Cite this Article?

Manoj Kumar Shukla, Surendra Kumar Garg, "Fixed Point Results in Fuzzy Menger Space", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20161348, Volume 5 Issue 8, August 2016, 1887 - 1890

Enter Your Email Address




Similar Articles with Keyword 'common fixed point'

Downloads: 105

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Downloads: 105 | Monthly Hits: ⮙9

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed, Manar Falih Dheyab

Share this Article

Downloads: 107

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1104 - 1107

Common Fixed Point Theorem for Eight Mappings in Menger Space Using Rational Inequality Without Continuity

Naval Singh, Dilip Kumar Gupta

Share this Article

Downloads: 109

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 2057 - 2060

Coincidence Point Theorems for Four Self Mapping in D-Metric Spaces

Dharamvir Singh Vashisth, Manoj Kumar Tiwari, Raghu Nandan Patel

Share this Article

Downloads: 110 | Weekly Hits: ⮙2 | Monthly Hits: ⮙6

Research Paper, Mathematics, Iraq, Volume 6 Issue 9, September 2017

Pages: 654 - 656

Common Fixed Point in Cone Banach Space

Buthainah A.A. Ahmed, Essraa A. Hasan

Share this Article



Top